RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 4, Pages 27–46 (Mi dm1208)  

This article is cited in 2 scientific papers (total in 2 papers)

The power conjugacy search problem in a cyclic subgroup in groups with the condition C.3/ & T.6/

N. V. Bezverkhnii


DOI: https://doi.org/10.4213/dm1208

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:5-6, 521–544

Bibliographic databases:

UDC: 512.8
Received: 09.09.2010

Citation: N. V. Bezverkhnii, “The power conjugacy search problem in a cyclic subgroup in groups with the condition C.3/ & T.6/”, Diskr. Mat., 24:4 (2012), 27–46; Discrete Math. Appl., 22:5-6 (2012), 521–544

Citation in format AMSBIB
\Bibitem{Bez12}
\by N.~V.~Bezverkhnii
\paper The power conjugacy search problem in a~cyclic subgroup in groups with the condition C.3/ \& T.6/
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 4
\pages 27--46
\mathnet{http://mi.mathnet.ru/dm1208}
\crossref{https://doi.org/10.4213/dm1208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088087}
\elib{http://elibrary.ru/item.asp?id=20730449}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 5-6
\pages 521--544
\crossref{https://doi.org/10.1515/dma-2012-036}


Linking options:
  • http://mi.mathnet.ru/eng/dm1208
  • https://doi.org/10.4213/dm1208
  • http://mi.mathnet.ru/eng/dm/v24/i4/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bezverkhnii N.V., “Problema vkhozhdeniya v tsiklicheskuyu podgruppu v gruppakh s usloviem $C(3)$-$T(6)$”, Nauka i obrazovanie: elektronnoe nauchno-tekhnicheskoe izdanie, 2013, no. 11, 119–128  elib
    2. N. V. Bezverkhnii, “Teorema o ploschadi diskovoi diagrammy nad $C(3)$-$T(6)$-gruppoi”, Chebyshevskii sb., 17:3 (2016), 18–27  mathnet  elib
  • Дискретная математика
    Number of views:
    This page:165
    Full text:43
    References:17
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019